About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 539736, 7 pages
http://dx.doi.org/10.1155/2013/539736
Research Article

Robust Density of Periodic Orbits for Skew Products with High Dimensional Fiber

1Department of Mathematics, Ferdowsi University of Mashhad, Mashhad 91775-1159, Iran
2Department of Mathematics, University of Neyshabur, Neyshabur 93137 66835, Iran

Received 2 June 2013; Revised 13 August 2013; Accepted 9 September 2013

Academic Editor: Ondřej Došlý

Copyright © 2013 Fatemeh Helen Ghane et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Fatemeh Helen Ghane, Mahboubeh Nazari, Mohsen Saleh, and Zahra Shabani, “Robust Density of Periodic Orbits for Skew Products with High Dimensional Fiber,” Abstract and Applied Analysis, vol. 2013, Article ID 539736, 7 pages, 2013. doi:10.1155/2013/539736